# SDR CALA2018012600314

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 69,894 hours, 9,820 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 2072
- Condition: Odor
- Location: Galley
- Part time: 55,564 hours, 5,505 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN EMITS A VERY STRONG ELECTRICAL BURNING ODOR WHEN ON.  REPLACED THE OVEN. OPS CHECKED NORMAL.
